# SDR REXA2019042400670

- Difficulty date: April 24, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117S6144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CONTROL CABLE FAIRLEAD SUPPORT INTERCOSTAL AT FS 484.00 BTWN LBL27 AND LBL36 INBD AND OTBD ATTACH ANGLE CLIPS CRACKED.
REMOVED CRACKED CLIPS AND INSTALLED NEW IAW SRM 51-42-21 AND REO  601R-53-41-059 REV B.
